Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of cross sections in locally flat bundles

Author: Guido Karrer
Journal: Proc. Amer. Math. Soc. 12 (1961), 621-627
MSC: Primary 55.50
MathSciNet review: 0132550
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Katsumi Nomizu, Lie groups and differential geometry, The Mathematical Society of Japan, 1956. MR 0084166
  • [2] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258
  • [3] G. Karrer, Some properties of locally flat bundles, Michigan Math. J., to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society